# SDR DALA1106351403

- Difficulty date: January 23, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N143DA
- Make and model: Boeing 767332
- Aircraft serial: 25991
- Aircraft time: 41,420 hours, 15,899 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS AT 30F ARE INOPERATIVE.  MX FOUND A DISCONNECTED PLUG AT 30F SEAT ASSY AND RECONNECTED.  SYS OPS IS NORMAL.
